Variable Granularity Space filling Curve for Indexing Multidimensional Data

File Size Format
76152_1.pdf 457Kb Adobe PDF View
Title Variable Granularity Space filling Curve for Indexing Multidimensional Data
Author Terry, Justin Lee; Stantic, Bela; Terenziani, Paolo; Sattar, Abdul
Editor Johann Elder, Maria Bielikova, A min Tjoa
Year Published 2011
Publisher Springer
Citation Lecture Notes in Computer Science, Vol. 6909, pp. 111-124
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1007/978-3-642-23737-9_9
Copyright Statement Copyright 2011 Springer Berlin / Heidelberg. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. The original publication is available at www.springerlink.com
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice